Red And Oily Face After Using Face Cream?
I zacky Want to ask .. why after using my face cream turned red and oilyWhat is the use of too much cream? I have to stop first or use again but thinly thin. Thanks
Good evening Zacky, thanks for asking at HealthReplies.com. Among the things that need to be understood for those who use cosmetics is indeed, not all cosmetics are suitable for everyone.
There are cosmetics that cause allergies in some people, some are not intended for certain skin types, and some are just not suitable for no apparent reason. In addition, because using cosmetics is to expose our faces and skin to chemicals, we cannot do it carelessly and must follow the rules of use listed. Not to mention if you get the cosmetics from the seller whose credibility cannot be guaranteed, the item may be fake and cause irritation.
So in your case, you may experience one of the conditions above. But this we cannot be certain without being examined directly. Therefore, we advise consulting your problem with a dermatologist or beauty clinic, so that you can re-evaluate how to use the cream and other treatment products that you have whether it is correct or not, and whether there are certain conditions such as allergies or skin types that avoid You get the optimal benefits from the product. In addition, your doctor can also suggest other products if it turns out that you have now you can not use.
For now, if it is clear that your face is now caused by the product, stop using it until it is declared safe by your doctor, and use other products that you may have used before and did not cause a reaction. Also avoid exposure to sunlight, dust and pollution. So, hopefully answering your question.